# SDR R61A20110191

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 10,483 hours, 8,361 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Part serial: IHI5491A
- Condition: Bent
- Location: Nr 2 Engine
- Part time: 10,479 hours, 8,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BIRD STRIKE TO E-2 DURING CLIMBOUT OF CLT.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLETED BIRD STRIKE INPECTION AND REPLACED E-2 B, 1, 13, 14, 15, AND 27 FAN BLADES PER EMB AMM.
